# SDR UIEA200800290

- Difficulty date: August 15, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-400
- Aircraft serial: 24833
- Engine: Ge CF680C2*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FORWARD CARGO DOOR EXTERNAL SURFACE SPLICE AREA FOUND 1 EA LIGHTNING STRIKE AT UPPER AFT SIDE OF MASTER LOCK HANDLE.  REPAIRED AREA AS PER EO 4452A047.  (S)
